# SDR 05FDEA02129

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON TO WING ATTACHMENT FITTING SHACKLE OUTBD/INBD LOWER BUSHING HAS CORROSION CHROME PLATING WORN.
